Whether new to RLS or new to the site, we welcome you and invite you to share your history and experiences with RLS/WED, introduce yourself, and ask questions. Successful treatment starts with a solid understanding of this disease.
3 posts • Page 1 of 1
Hi. I am taking Zetia for High Cholesterol. I have been on a bunch of statin drugs in the past but they bothered the muscles in my legs. I have been on Zetia for a couple weeks with no problems and it got me to thinking, has anybody out there run into a problem with chol. meds and RLS? Lewis........If so, what did you do about it?
Can some one get the snakes outa my veins?
Lewis21043, I don't personally take statins, however I work in a Cardiologists office and take many phone calls/complaints regarding statin drugs. Most patients complain of deep muscle and joint pain. No real RLS problems. But, this side effect may feel like your RLS. Zetia is a totally different drug category and won't cause the same side effects. At our office if a patient really needs a statin drug, we try 2 or 3 different meds, ie)Zocor, Crestor, Lipitor etc. If that still does'nt work we will start out by giving the patient the statin drug once or twice a week and gradually increase, if tolerated. However, if that does'nt work, Zetia, Fish Oil, Niacin and a well balanced low fat diet is what's in order. Hope my info was helpful. Good Luck!